## Child Safety & Family Reconciliation Subcommittee Agenda



Date: February 23, 2021
Time: 2:30 p.m. – 4:00 p.m.
Location: Online: <u>https://us02web.zoom.us/i/89402575568</u> | ID: 894 0257 5568
 Phone: 1-253-215-8782 | ID: 894 0257 5568

Staff: Crista Johnson, *Executive Director* & Nickolaus Colgan, *Administrative Coordinator*

Time	Торіс	Lead
2:30 – 2:40 p.m. (10 mins)	Welcome, Roll Call and Opening Remarks	Crista Johnson
2:40 – 2:50 (10 mins)	Finalizing Subcommittee Name & Scope	Subcommittee
2:50 – 3:15 p.m. (20 mins)	Subcommittee Role and Expectations: Activities, planning, roles, communications	Crista Johnson
3:15 – 3:55 p.m. (40 mins)	Strategic Plan Measure Development & Discussion: Safely Reduce the Number/Rate of Children in Out-of-Home Care	Dr. Vickie Ybarra, Director of Office of Innovation, Alignment and Accountability (OIAA), DCYF
3:55 – 4:00 p.m. (5 mins)	Next Steps & Adjourn	Crista Johnson